# SDR YENA20150731302

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT PASSENGER DOOR CUTOUT LOWER BEAM HAS SEVERAL AREAS OF CORROSION.  REPAIRED IAW EA E15-714-01. PERFORMED SPOT FACING. NDT AND TOPCOAT.
